MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY CONSOLE

INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY CONSOLE
Catalog Number C7000
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that during a laparoscopic partial liver resection surgery, an error message was displayed when starting up the cusa clarity console (c7000).The power was turned off, then turned back on after unplugging it for 10 minutes.By turning on and off the device several times, the issue was resolved, and the same device was used to complete the surgery.There was more than 30 minutes delay due to product problem; however, there was no patient injury.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cusa clarity console (c7000) was evaluated in the field: device history record (dhr) - the dhr was reviewed, and no anomalies were observed during manufacture or packaging that could be associated with the complaint incident.Failure analysis - the investigation of the unit confirmed the complaint: an integra field service technician (fst) visited the facility and evaluated the device.The fst was able to replicate the reported issue; system error continued to occur when the unit was powered off/on.Additionally, the error code was observed in the unit's log files.To resolve the issue, the fst re-installed the software, checked the start up with the power off/on, and confirmed the device functionality.Root cause - the root cause is confirmed as the occurrence of a system error code.Corrective and preventative action (capa) has been raised to investigate "error code displayed on clarity console" and is pending corrective action, if necessary.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CUSA CLARITY CONSOLE
Common Device Name
CUSA CLARITY
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20295601
Report Number3006697299-2024-00146
Device Sequence Number7996093
Product Code LFL
UDI-Device Identifier10381780126232
UDI-Public10381780126232
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown